# SDR USAA980592

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504652
- Condition: Cracked
- Location: Rt Pylon
- Part time: 43,908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK RIGHT ENGINE PYLON RIGHT SIDE CUTOUT FOR PANEL 443 BR SKIN.  INSTALL EXTERNAL DOUBLER PER EA 62939.  (M)
